. Ph, M. G. Bénilan, and . Crandall, Regularizing effects of homogeneous evolution equations. Contributions to analysis and geometry, pp.23-39, 1980.

M. Crandall, The semigroup approach to first order quasilinear equations in several space variables, Israel Journal of Mathematics, vol.2, issue.2, pp.108-132, 1972.
DOI : 10.1016/B978-0-12-775850-3.50010-8

G. Crippa, F. Otto, and M. Westdickenberg, Regularizing Effect of Nonlinearity in Multidimensional Scalar Conservation Laws, Lect. Notes Unione Mat. Ital, vol.5, pp.77-128, 2008.
DOI : 10.1007/978-3-540-76781-7_3

C. Dafermos, Synopsis, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol.51, issue.3-4, pp.99-201, 1985.
DOI : 10.1016/0001-8708(73)90018-2

F. Golse, Nonlinear regularizing effect for conservation laws In Hyperbolic problems: theory, numerics and applications, Proc. Sympos. Appl. Math, vol.67, pp.73-92, 2009.

F. Golse and B. Perthame, Optimal regularizing effect for scalar conservation laws, Revista Matem??tica Iberoamericana, vol.29, issue.4, pp.1477-1504, 2013.
DOI : 10.4171/RMI/765

URL : https://hal.archives-ouvertes.fr/hal-00650350

S. Kru?kov, First order quasilinear equations with several independent variables (in Russian ), pp.81-228, 1970.

P. Lions, B. Perthame, and E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related equations, Journal of the American Mathematical Society, vol.7, issue.1, pp.169-191, 1994.
DOI : 10.1090/S0894-0347-1994-1201239-3

B. Perthame, Kinetic formulation of conservation laws, Oxford lecture series in Math. & its Appl, 2002.

D. Serre, Divergence-free positive symmetric tensors and fluid dynamics Annales de l'Institut Henri Poincaré (analyse non linéaire), pp.1209-1234, 2018.

D. Serre, Compensated integrability. Applications to the Vlasov???Poisson equation and other models in mathematical physics, Journal de Math??matiques Pures et Appliqu??es
DOI : 10.1016/j.matpur.2018.06.025

URL : https://hal.archives-ouvertes.fr/ensl-01723852

L. Silvestre, Oscillation properties of scalar conservation laws

L. Tartar, Compensated compactness and applications to partial differential equations. Nonlinear analysis and mechanics: Heriot-Watt Symposium, IV, Res. Notes in Math, vol.39, pp.136-212, 1979.